Join Us

We are 217,648 members in 84 forums discussing 160,665 topics.

Help with Abbreviations

Topic: Xeloda/Tykerb concerns

Forum: Stage IV/Metastatic Breast Cancer ONLY —

A place for those managing the ups & downs of a Stage IV/metastatic breast cancer diagnosis. Please respect that this forum is for Stage IV members only. There is a separate forum For Family and Caregivers of People with a STAGE IV Diagnosis.

Posted on: Aug 14, 2007 07:51AM

Anita1969 wrote:

Hi all,

It seems a common factor in these are red/sore/irritated hands and/or feet. I am concerned for myself as well. I just started these drugs. Did any of you have a problem with rings fitting? Can you still do things like quilt? How about shoes? Do they still fit? Just wondering...also anyone keep their hair?

Thanks and prayers for everyone!

Anita Log in to post a reply

Page 1 of 1 (3 results)

Posts 1 - 3 (3 total)

Log in to post a reply

Aug 14, 2007 08:03AM BearMan52 wrote:

I'm interested in these same questions...and if I can add one more activity to wonder about, my wife is a harpist. Any experienced Hand/Foot folks able to conjecture on that?
Thanks much!
Log in to post a reply

Aug 14, 2007 08:55AM slonedeb wrote:

hi i am on xeloda but not tykerb my onc gave me vit b6 to take said it will help with hand and foot problem deb 238

Dx 10/7/2004, IDC, 3cm, Stage IV, Grade 3, mets, ER+/PR+, HER2-
Log in to post a reply

Aug 14, 2007 10:04AM JeanOneal wrote:

I am also on Xeloda (for 5 mos. now) and have no hand/foot problems but do take B6 as suggested by the onc.

Page 1 of 1 (3 results)